×

Construction of a blow-up solution for a perturbed nonlinear heat equation with a gradient and a non-local term. (English) Zbl 1454.35221

Summary: We consider in this paper a perturbation of the standard semilinear heat equation by a term involving the space derivative and a non-local term. We prove the existence of a blow-up solution, and give its blow-up profile. Our proof relies on the following method: we linearize the equation (in similarity variables) around the expected profile, then, we control the nonpositive directions of the spectrum thanks to the decreasing properties of the kernel. Finally, we use a topological argument to control the positive directions of the spectrum.

MSC:

35K58 Semilinear parabolic equations
35R09 Integro-partial differential equations
35B44 Blow-up in context of PDEs
35B20 Perturbations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Ball, J. M., Remarks on blow-up and nonexistence theorems for nonlinear evolution equations, Q. J. Math. Oxf. Ser. (2), 28, 112, 473-486 (1977) · Zbl 0377.35037
[2] Berger, M.; Kohn, R. V., A rescaling algorithm for the numerical calculation of blowing-up solutions, Commun. Pure Appl. Math., 41, 6, 841-863 (1988) · Zbl 0652.65070
[3] Bricmont, J.; Kupiainen, A., Universality in blow-up for nonlinear heat equations, Nonlinearity, 7, 539-575 (1994) · Zbl 0857.35018
[4] Duong, G. K.; Zaag, H., Profile of touch-down solution to a nonlocal MEMS model, Math. Models Methods Appl. Sci., 29, 7, 1279-1348 (2019) · Zbl 1425.35116
[5] Ebde, M. A.; Zaag, H., Construction and stability of a blow up solution for a nonlinear heat equation with a gradient term, SEMA J., 55, 5-21 (2011) · Zbl 1241.35125
[6] Filippas, S.; Kohn, R. V., Refined asymptotics for the blow-up of \(u_t - \operatorname{\Delta} u = u^p\), Commun. Pure Appl. Math., 45, 7, 821-869 (1992) · Zbl 0784.35010
[7] Filippas, S.; Liu, W. X., On the blow-up of multidimensional semilinear heat equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 10, 3, 313-344 (1993) · Zbl 0815.35039
[8] Fujita, H., On the blowing up of solutions of the Cauchy problem for \(u_t = \operatorname{\Delta} u + u^{1 + \alpha} \), J. Fac. Sci., Univ. Tokyo, Sect. I, 13, 109-124 (1966) · Zbl 0163.34002
[9] Galaktionov, V. A.; Vazquez, J. L., Regional blow-up in a semilinear heat equation with convergence to a Hamilton-Jacobi equation, SIAM J. Math. Anal., 24, 1254-1276 (1993) · Zbl 0813.35033
[10] Galaktionov, V. A.; Vazquez, J. L., Blow-up for quasilinear heat equations described by means of nonlinear Hamilton-Jacobi equations, J. Differ. Equ., 127, 1-40 (1996) · Zbl 0884.35014
[11] Giga, Y.; Kohn, R. V., Asymptotically self-similar blow-up of semilinear heat equations, Commun. Pure Appl. Math., 38, 3, 297-319 (1985) · Zbl 0585.35051
[12] Giga, Y.; Kohn, R. V., Characterizing blow-up using similarity variables, Indiana Univ. Math. J., 36, 1, 1-40 (1987) · Zbl 0601.35052
[13] Giga, Y.; Kohn, R. V., Nondegeneracy of blowup for semilinear heat equations, Commun. Pure Appl. Math., 42, 6, 845-884 (1989) · Zbl 0703.35020
[14] Herrero, M. A.; Velázquez, J. J.L., Flat blow-up in one-dimensional semilinear heat equations, Differ. Integral Equ., 5, 5, 973-997 (1992) · Zbl 0767.35036
[15] Herrero, M. A.; Velázquez, J. J.L., Generic behaviour of one-dimensional blow up patterns, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (4), 19, 3, 381-450 (1992) · Zbl 0798.35081
[16] Herrero, M. A.; Velázquez, J. J.L., Blow-up behaviour of one-dimensional semilinear parabolic equations, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 10, 2, 131-189 (1993) · Zbl 0813.35007
[17] Herrero, M. A.; Velázquez, Juan J. L., Comportement générique au voisinage d’un point d’explosion pour des solutions d’équations paraboliques unidimensionnelles, C. R. Acad. Sci. Paris Sér. I Math., 314, 3, 201-203 (1992) · Zbl 0765.35009
[18] Merle, F.; Zaag, H., Stability of the blow-up profile for equations of the type \(u_t = \operatorname{\Delta} u + | u |^{p - 1} u\), Duke Math. J., 86, 1, 143-195 (1997) · Zbl 0872.35049
[19] Merle, F.; Zaag, H., Optimal estimates for blowup rate and behavior for nonlinear heat equations, Commun. Pure Appl. Math., 51, 2, 139-196 (1998)
[20] Merle, F.; Zaag, H., Refined uniform estimates at blow-up and applications for nonlinear heat equations, Geom. Funct. Anal., 8, 6, 1043-1085 (1998) · Zbl 0926.35024
[21] Nguyen, V. T., Numerical analysis of the rescaling method for parabolic problems with blow-up in finite time, Phys. D, Nonlinear Phenom., 339, 49-65 (2017) · Zbl 1376.35088
[22] Nguyen, V. T.; Zaag, H., Finite degrees of freedom for the refined blow-up profile of the semilinear heat equation, Ann. Sci. Éc. Norm. Supér., 4, 50:5, 1241-1282 (2017) · Zbl 1395.35125
[23] Nguyen, V. T.; Zaag, H., Blow-up results for a strongly perturbed semilinear heat equation: theoretical analysis and numerical method, Anal. PDE, 9, 1, 229-257 (2016) · Zbl 1334.35148
[24] Nguyen, V. T.; Zaag, H., Construction of a stable blow-up solution for a class of strongly perturbed semilinear heat equation, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), 14, 4, 1275-1314 (2016) · Zbl 1378.35178
[25] Quittner, P.; Souplet, P., Superlinear Parabolic Problems. Blow-up, Global Existence and Steady States (2019), Birkhäuser Advanced Texts, 725 p · Zbl 1423.35004
[26] Souplet, P.; Tayachi, S.; Weissler, F. B., Exact self-similar blow-up of solutions of a semilinear parabolic equation with a nonlinear gradient term, Indiana Univ. Math. J., 45, 3, 655-682 (1996) · Zbl 0990.35061
[27] Tayachi, S.; Zaag, H., Existence of a stable blow-up profile for the nonlinear heat equation with a critical power nonlinear gradient term, Trans. Am. Math. Soc., 371, 5899-5972 (2019) · Zbl 1423.35186
[28] Weissler, F. B., Single point blow-up for a semilinear initial value problem, J. Differ. Equ., 55, 2, 204-224 (1984) · Zbl 0555.35061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.